Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
124 Doctors are Online

Thinner skin, blood vessels visible, tiredness. Is this cushings disease?

User rating for this question
Very Good
Answered by

Practicing since : 2006
Answered : 520 Questions
I am having strange symptoms. I have noticed that my skin is much thinner than before, and the fatty layer just below the skin is also thinner almost everywhere else in my body except the wasteline. This is clearly shown for example near the shoulders, where blood vessels are clearly visible now. Before they were completely hidden. I first noticed this about six months ago. Could this be Cushings disease? I have no other symptoms, except tiredness.
Posted Thu, 3 May 2012 in General Health
Answered by Dr. Gaurang Krishna 1 hour later

Thanks for your query.

Please provide me with the following details, so that I can address your query better:

1. Are you on any medication for any other disorder?
2. Has this change been sudden and abrupt in onset?
3. Have you experienced any recent weight loss?

You may be having lipodystrophy.

I would suggest you to get your blood sugar, thyroid profile checked, Also see a dermatologist for a skin biopsy.

Hope I have answered your query. If you have any follow up queries I will be available to answer them.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor